Research ArticleOpen accessStatistical Inference on a Black-Scholes Model with Jumps. Application in HydrologyJ. Cesars, S.P. Nuiro, J. VaillantJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 24 Jul 2019 · 7,502 accessesView PDFCite
Author
1 article in our journalsJ. Cesars
Université des Antilles, GuadeloupeArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.